# SDR SWIA971965

- Difficulty date: September 8, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Aircraft time: 23,748 hours, 31,379 cycles
- Engine: Pwa PW118B
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FIRST OFFICER''S HSI DISPLAY FAILED (WENT BLANK).  RETURNED TO LAX.  REPLACED FIRST OFFICER''S HPU-74.  OPS CHECKS GOOD.  S/N:  1688, S/N OFF:  103.
